Open Access
Translator Disclaimer
2008 Gap functions and existence of solutions for generalized vector quasivariational inequalities
Xian Jun Long, Nan Jing Huang
Involve 1(2): 183-195 (2008). DOI: 10.2140/involve.2008.1.183

Abstract

The gap functions for generalized vector quasivariational inequalities in Hausdorff topological vector spaces are introduced, then using Fan–Knaster–Kuratowski–Mazurkiewicz (FKKM) theorem, some existence theorems for a class of generalized vector quasivariational inequalities under suitable assumptions are established. The obtained results extend and unify corresponding results in the literature.

Citation

Download Citation

Xian Jun Long. Nan Jing Huang. "Gap functions and existence of solutions for generalized vector quasivariational inequalities." Involve 1 (2) 183 - 195, 2008. https://doi.org/10.2140/involve.2008.1.183

Information

Received: 27 October 2007; Accepted: 27 October 2007; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1142.49303
MathSciNet: MR2429658
Digital Object Identifier: 10.2140/involve.2008.1.183

Subjects:
Primary: 49J40
Secondary: 47H04

Keywords: existence of solutions , FKKM theorem , gap function , generalized vector quasivariational inequality , set-valued mapping

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.1 • No. 2 • 2008
MSP
Back to Top